# SDR SWAA2021093022994

- Difficulty date: September 25, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,162 hours, 38,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE FELL OUT OUT OF HOLDER ; / [01] REPOSITIONED FWD SLIDE (EF) PER MT 725-61-06.
